How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Internist Your Own Question
Internist
Internist, Doctor
Category: OB GYN
Satisfied Customers: 1066
Experience:  Diplomate American Board of Internal Medicine
23050427
Type Your OB GYN Question Here...
Internist is online now
A new question is answered every 9 seconds

My period was fine past 3 months. Now is missing. 4 month

Customer Question

My period was fine for the past 3 months. Now is missing. 4 month ago I got out of birth control in a quest to see if PCOS is really that bad . I had a period with no problem now in the 4th month is missing. I was taking some supplements in the first few
months with chast berry tree and inositol. And then I stopped. Could that be that those help so much? I guess I should start them again? Is there anything else I could take so that I get periods? And no, I am not pregnant. Did test and is negative. I expected
that to be negative anyhow.
Submitted: 1 year ago.
Category: OB GYN
Expert:  Internist replied 1 year ago.

Hi there,

I am online and will be happy to answer your questions.

I am sorry to hear about your problem.

can you please tell me your age?

this is very normal and usual to not have any periods for few months following use of oral contraceptive pills for any reason.

Expert:  Internist replied 1 year ago.

the reason of you not getting periods could be

  • due to supression of hypothalamico pituitary adenal axis( which commonly happens after using oral contaceptive pills
  • or it could be contirubted by decreased ovarian reserve.
  • you should check LH , FSH levels, and ultrasound of ovaries.
  • also please colnsult your ob/gyn for need of starting again oral contraceptive pills. or for hormone induction therapy if you want to be pregnant.

I am here to help you and I wish you best health,

if done for now, please leave positive rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback.

If you have any more questions, please feel free to ask anytime.

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-drhashmimd/?rpt=3800

Expert:  Internist replied 1 year ago.

Please let me know if i can provide any clarifications/ if you have any questions.

thanks

Related OB GYN Questions